ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Нельсоновские системы булевых уравнений и функции с малым числом нулей

Алексанян, А. А. (1988) Нельсоновские системы булевых уравнений и функции с малым числом нулей. ՀՍՍՀ ԳԱ Զեկույցներ, 86 (5). pp. 213-217. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1113Kb

Item Type:Article
Additional Information:Բուլյան հավասարումների Նելսոնի համակարգեր և փոքր քանակությմբ զրոներով ֆունցիաներ; Nelson type systems of Boolean equations and functions with a small number of zeroes
Uncontrolled Keywords:Ալեքսանյան Ա. Ա., Alexanian A. A.
Subjects:Q Science > QA Mathematics
ID Code:5337
Deposited By:NAS Reports
Deposited On:15 Mar 2013 12:18
Last Modified:12 Jun 2020 23:35

Repository Staff Only: item control page